# SDR CA040610014

- Difficulty date: June 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 35,708 hours, 32,172 cycles
- Engine: Lyc ALF502R5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: HC323L0001000
- Condition: Failed
- Location: Nlg
- Part time: 35,708 hours, 32,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DEPARTURE, THE CREW REPORTED LOUD CLUNK NOISE UNDER FLIGHT DECK DURING GEAR RETRACTION.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND LT NLG ASSIST SPRING ASSEMBLY HAD FAILED AND CAUSED A 12 X 8 HOLE IN UPPER NOSE WELL.  ASSISTOR SPRING WAS REPLACED AND HOLE WAS REPAIRED IAW THE PRINCIPALS OF RIL HC537H9252 AT ISSUE 1 IN REFERENCE TO BARA/AVR/6774/04-DC.  GEAR SWINGS WERE CARRIED OUT AS SERVICEABLE AND AIRCRAFT WAS RETURNED TO SERVICE.  TIMES FOR THIS PART ARE LISTED AS AIRCRAFT TIMES.
